# SDR YWB2001F00001

- Difficulty date: September 24, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N876AN
- Make and model: Beech 58
- Aircraft serial: TH1683
- Engine: Cont IO550C
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Adapter
- Part number: 642087A55
- Condition: Failed
- Location: Engine
- Part time: 199 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND METAL (STEEL) IN FILTER.  REMOVED STARTER ADAPTER AND FOUND SHAFT GEAR NEEDLE BEARING PN 630890 IN ENGINE CASE HAD FAILED.  NEEDLES FROM FAILED BEARING HAD ALSO DAMAGED CRANKSHAFT AND IDLER GEARS.  SOME DAMAGE DONE TO ENGINE CASE AT BEARING LOCATION.  ENGINE REMOVED FROM SERVICE.
